# SDR C41R201110030104

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: General aviation
- Aircraft: N1116A
- Make and model: Beech A36
- Aircraft serial: E3073
- Aircraft time: 1,486 hours
- System (JASC): 2210 · Autopilot System
- Part: Annunciator
- Part number: 065005801KA185
- Part serial: 3751
- Condition: Burned Out
- Location: Autopilot
- Part time: 1,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-INSPECTION RUN-UP, TECH FOUND "FD" LIGHT INOP ON AUTOPILOT ANNUNCIATOR.  UNIT REMOVED FOR REPAIR.
